Alert archive / Texas / Tornado Warnings in 2020

Tornado Warning 8, NWS Houston/Galveston, TX

April 19, 2020Brazoria County, Texas

NWS Houston/Galveston, TX issued this tornado warning at Apr 19, 2020, 2:27 PM CDT for Brazoria County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 19, 2020, 2:27 PM CDT (19:27 UTC)
Expired
Apr 19, 2020, 2:54 PM CDT
In force
27 min
Issued by
NWS Houston/Galveston, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.25 in

County Brazoria County, TX

The radar

The Houston radar (KHGX), 44 km from the middle of the area, began a volume at 19:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 8:41 AM CDTTornado WatchSPC6 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 7.5 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2020-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1153 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2020-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1153 J/kg
Mixed-layer CIN
-291 J/kg
Mixed-layer LCL
1054 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
276 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted.

854 
WFUS54 KHGX 191927
TORHGX
TXC039-192000-
/O.NEW.KHGX.TO.W.0008.200419T1927Z-200419T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Houston/Galveston TX
227 PM CDT Sun Apr 19 2020

The National Weather Service in League City has issued a

* Tornado Warning for...
  Central Brazoria County in southeastern Texas...

* Until 300 PM CDT.
    
* At 224 PM CDT, a severe thunderstorm with a history of producing a 
  tornado was located over Holiday Lakes, or near Angleton, moving 
  east at 35 mph.

  HAZARD...Tornado and half dollar size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Angleton around 235 PM CDT.
  Danbury around 240 PM CDT.
  Liverpool around 250 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chocolate Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2912 9554 2926 9556 2935 9521 2914 9518
TIME...MOT...LOC 1924Z 261DEG 32KT 2919 9552 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

TJC
2 follow-up statements
463 
WWUS54 KHGX 191942
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
242 PM CDT Sun Apr 19 2020

TXC039-192000-
/O.CON.KHGX.TO.W.0008.000000T0000Z-200419T2000Z/
Brazoria TX-
242 PM CDT Sun Apr 19 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR EAST
CENTRAL BRAZORIA COUNTY...
    
At 242 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Danbury, or near Angleton, moving east at 35 mph.

HAZARD...Tornado and half dollar size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Liverpool around 250 PM CDT.

Other locations impacted by this tornadic thunderstorm include
Chocolate Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 2913 9544 2928 9546 2935 9521 2914 9518
TIME...MOT...LOC 1942Z 261DEG 32KT 2922 9534 

TORNADO...RADAR INDICATED
HAIL...1.25IN

$$

TJC
761 
WWUS54 KHGX 191954
SVSHGX

Severe Weather Statement
National Weather Service Houston/Galveston TX
254 PM CDT Sun Apr 19 2020

TXC039-191958-
/O.CAN.KHGX.TO.W.0008.000000T0000Z-200419T2000Z/
Brazoria TX-
254 PM CDT Sun Apr 19 2020

...THE TORNADO WARNING FOR EAST CENTRAL BRAZORIA COUNTY IS
CANCELLED...
                
The storm which prompted the warning no longer appears capable of 
producing a tornado. Therefore, the warning has been cancelled. 
However small hail and gusty winds are still possible with this 
thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for southeastern
Texas.

LAT...LON 2913 9544 2928 9546 2935 9521 2914 9518
TIME...MOT...LOC 1946Z 261DEG 32KT 2922 9527 

$$

TJC

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this tornado warning went out at Apr 19, 1:07 PM CDT, 1 hour 20 minutes earlier.

Area forecast discussion, Apr 19, 1:07 PM CDT, 1 hour 20 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
107 PM CDT Sun Apr 19 2020

.AVIATION (18Z)...

Last round of convection moving across the southeastern half of
southern Texas in the next few hours. Thunderstorms do have a
history of producing hail but the threat for either damaging winds
or tornadoes do exist through around 3 PM. Terminals from metro
south need to be highly aware of western supercell storms moving
into their air space within the next few hours. After 3 PM...expect
westerly winds to kick in with a weak front to come across the
area as low pressure heads northeast into the lower MS River
Valley. The main challenge will be the wraparound cloud on the
backside of this low early Monday morning. Have prevailed a near
sunrise IFR (VLIFR at CXO) deck over the northern terminals and
introduced early morning fog at the more coastal terminals.
Maritime area fog is a tough call. If the dry line quickly
advances eastward, then no fog...if it holds up just to the west,
then fog probs will remain more moderate. As of now, this TAF
package communicates the latter. 31

&&

.PREV DISCUSSION... /ISSUED 1127 AM CDT Sun Apr 19 2020/

UPDATE...

Scattered storms clustering up northeast of the city heading
northeast into eastern Montgomery, Liberty and San Jacinto
Counties. An expected lull in the next hour with an anticipated
uptick in convection over the southwestern CWA and near coastal
areas. Short range CAMS are all focusing the bulk of the action to
form and move northeast across the southern half of the region...
or roughly follow a I-69 corridor path through 2 or 3 PM. The
approach and passage of a Central Texas dry line should end all
activity past 4 or 5 PM...begin clearing out skies from west to
east overnight Monday morning. The main threat mode is still
considered (large) hail with a secondary threat being that of
wind, slight risk for isolated tornadoes. There could be quick
inch to two inch rainfall rates that may cause localized nuisance
flooding. The nature of these cells are to be fairly progressive
to the east so there is a very minimal widespread flood event.
Need to be aware of early afternoon back-building or training
cells that could put down a quick 1 to 2 inches.

Overnight partial clearing to mainly clear is forecast to become
more cloudy early tomorrow from wraparound clouds as the surface
low tracks into the Deep South. Interior upper 50s to lower
60s/coastal upper 60s. A dry Monday with light north winds and
ample sun to push afternoon temperatures up into the 80s. 31

&&

PREV DISCUSSION... /ISSUED 405 AM CDT Sun Apr 19 2020/

SHORT TERM [Through Monday Night]...

A warm front will be moving through SE TX early this morning. Areas
of fog, locally dense at times and intermittent drizzle will persist
early this morning. Moisture levels are on the rise and should peak
near 2.00 inches between 15-18z. A well defined upper trough at 500
mb will move quickly east across the Southern Plains today. The
trough axis coupled with an approaching dry line and favorable upper
level winds (at least this morning) should yield an expanding area
of showers and thunderstorms this morning.  Fcst soundings look very
favorable for strong to severe storms with CAPE values around 2300
J/Kg, LI values between -6 and -9 and other instability parameters
also looking very favorable. Fcst soundings also show significant
capping, especially south of I-10. The jet structure shows a well
defined split in the 300 mb winds today and a LFQ this morning,
however as the 500 mb trough shifts east, the speed max also gets
puled east and this places SE TX in the subsident region of the jet
this afternoon. SPC has placed much of SE TX in a Slight Risk for
severe storms today and roughly the northern half of SE TX in an
Enhanced Risk for severe storms today. Current thinking is that the
best potential for strong to severe storms will be north of I-10
with damaging winds and large hail as the primary severe weather
hazards. Can't rule out an isolated tornado as helicity values
increase to around 150. Will maintain mentioning severe in the
weather grids over the northern half of the CWA.

Further south, the the threat for severe weather becomes more
conditional. Fcst soundings show the cap eroding but with the better
jet dynamics to the north and lift from the upper level trough also
to the north, not sure there will be enough lift to break the cap.
00z ARW/NMM look benign over our southern zones and will taper PoPs
from highest in the north, lower south and coast. FWIW, the 00z
ECMWF still shows a significant cluster of storms moving across the
entire CWA this morning and the 07z HRRR shows a supercell tracking
east right along I-10. Again, much will depend on if and when
capping erodes.

Temperatures are tricky today with a warm start to the day and
warming at 850. With rapid clearing expected over the western zones,
feel temps could warm into the upper 80's. Further east clouds and
lingering showers will keep it considerably cooler.

For tonight, skies will start out clear but it looks like some
moisture will wrap around todays system with clouds rotating into
the region from the N-NE. A weak cold front will cross the area late
tonight and slightly cooler and drier air will work into the area.
The cool down will be short lived as 850 temps warm on Monday. High
temperatures on Monday will be a bit cooler north with highs in the
lower 80s. But with a warmer start over the S-SW zones and a bit
more sun, feel temperatures will warm into the upper 80's over the
southern zones. 43

LONG TERM [Tuesday Through Sunday]...

Southeasterly flow increases on Tuesday as surface high pressure
slides eastward. There will be increasing clouds through the day
ahead of an approaching upper level low approaching from the west.
This system will move across northern Texas and into Oklahoma
through the day on Wednesday bringing our region mostly cloudy
skies. The chance of precipitation increases late Wednesday
and into the morning hours on Thursday. The bulk of the
precipitation from this disturbance looks to remain north of our
CWA, but we can still expect some showers and thunderstorms
Wednesday PM/Thursday AM with better chances generally north of
Harris County. The Canadian is still siding with a stronger front
moving through SE Texas with this system bringing precipitation
down along the entire Texas coastline, but its the outlier at the
moment and have sided with the EC/GFS solution as depicted above.
A quick transitory high pressure moves across the area late
Thursday into Friday morning followed by another potential system
Saturday into Sunday.

Despite the midweek system, high temperatures through the long term
will be in the mid to upper 80s with lows generally near 70 (few
degrees warmer near the coast, few degrees cooler up north).

Fowler

MARINE...

An onshore flow will persist today with weak low pressure over North
Texas. Winds will veer to the SW tonight in advance of a weak cold
front that should cross the coastal waters prior to 12z Monday. Weak
high pressure will build into the Arklatex Mon AM and shift east
very quickly allowing an onshore flow to redevelop Monday evening.
Onshore winds will persist Tuesday and Wednesday with speeds
increasing Weds as deep low pressure develops over OK. As the low
move east, it will drag another cold front into the coastal waters
late Thursday but the resultant offshore flow will be short lived as
another area of low pressure quickly develops over the TX panhandle
and onshore winds redevelop on Friday. 43

PREV DISCUSSION /Issued 1152 PM CDT Sat Apr 18 2020/...

AVIATION [06Z TAF Issuance]...

Poor flight conditions prevail across the area, and should hold
through most of the night. As another upper disturbance and
accompanying front approach, looking for some of those low clouds
to rise, but also come with a new round of showers and
thunderstorms. May be strong to severe from SGR/HOU northward,
with best chance for strong storms at CLL and UTS. For now, not
enough confidence to go with a prevailing and a bit too far out
for a TEMPO, so things stay at VCTS for now. Once front is
through, look for rapidly improving conditions as drier post-
frontal air moves in.

&&

.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL)      59  81  60  84  66 /  10   0   0  10  10
Houston (IAH)              63  84  62  83  68 /   0   0   0   0  10
Galveston (GLS)            68  78  69  77  72 /  10   0   0   0   0

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT SHOULD EXERCISE CAUTION through late tonight for the
     following zones: Coastal waters from Freeport to Matagorda
     Ship Channel TX out 20 NM...Coastal waters from High Island
     to Freeport TX out 20 NM...Waters from Freeport to
     Matagorda Ship Channel TX from 20 to 60 NM...Waters from
     High Island to Freeport TX from 20 to 60 NM.

&&

Update/Aviation...31

In the hours before

Special weather statement, Apr 19, 11:29 AM CDT, 2 hours 58 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1129 AM CDT Sun Apr 19 2020

TXZ178-179-199-200-213-191730-
San Jacinto TX-Northern Liberty TX-Polk TX-Inland Harris TX-
Montgomery TX-
1129 AM CDT Sun Apr 19 2020

...SPECIAL WEATHER STATEMENT...

At 1129 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Goodrich to near Cleveland to near
Tomball. Movement was northeast at 30 mph.

Pea size hail and winds in excess of 30 mph will be possible with
these storms.

Locations impacted include...
Conroe, Tomball, Cleveland, Livingston, The Woodlands, Spring,
Kingwood, Oak Ridge North, Shepherd, Shenandoah, Splendora, Patton
Village, Roman Forest, Woodbranch, Cut And Shoot, Coldspring, Plum
Grove, Goodrich, North Cleveland and Woodloch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.

LAT...LON 3049 9461 3049 9473 3027 9465 3008 9498
      3006 9573 3060 9525 3085 9481 3089 9463
      3069 9458
TIME...MOT...LOC 1629Z 219DEG 26KT 3056 9489 3030 9509 3014 9561
Special weather statement, Apr 19, 11:33 AM CDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1133 AM CDT Sun Apr 19 2020

TXZ226-235-191700-
Wharton TX-Inland Jackson TX-
1133 AM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY...

At 1131 AM CDT, Doppler radar was tracking a strong thunderstorm near
Edna, moving northeast at 40 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Edna, Ganado, Cordele and Louise.

A Tornado Watch remains in effect until 300 PM CDT for south central
and southeastern Texas.

LAT...LON 2893 9674 2907 9682 2933 9639 2904 9623
TIME...MOT...LOC 1631Z 241DEG 38KT 2903 9670
Local storm report, Apr 19, 2:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
202 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0201 PM     FUNNEL CLOUD     2 W WEST COLUMBIA       29.15N 95.69W
04/19/2020                   BRAZORIA           TX   AMATEUR RADIO

            REPORT OF ROTATING WALL CLOUD WITH A FUNNEL
            CLOUD.

&&
Local storm report, Apr 19, 2:08 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
208 PM CDT SUN APR 19 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0207 PM     TORNADO          1 WNW WEST COLUMBIA     29.15N 95.67W
04/19/2020                   BRAZORIA           TX   AMATEUR RADIO

            TORNADO WAS REPORTED JUST OFF OF HIGHWAY 35.

&&
Special weather statement, Apr 19, 2:13 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
213 PM CDT Sun Apr 19 2020

TXZ163-164-192000-
Houston TX-Trinity TX-
213 PM CDT Sun Apr 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TRINITY AND
NORTHEASTERN HOUSTON COUNTIES UNTIL 300 PM CDT...

At 213 PM CDT, Doppler radar was tracking strong thunderstorms 7
miles northeast of Lovelady, or 7 miles southeast of Crockett,
moving northeast at 30 mph.

Penny size hail will be possible with these storms.

Locations impacted include...
Kennard, Centralia and Pennington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.

LAT...LON 3152 9510 3150 9509 3149 9511 3147 9510
      3146 9507 3147 9506 3144 9504 3144 9501
      3142 9500 3141 9498 3140 9498 3138 9496
      3134 9496 3134 9493 3127 9489 3126 9490
      3114 9540 3124 9547 3153 9512
TIME...MOT...LOC 1913Z 240DEG 27KT 3122 9539
Special weather statement, Apr 19, 2:20 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
220 PM CDT Sun Apr 19 2020

TXZ211>213-227-192000-
Waller TX-Inland Harris TX-Fort Bend TX-Austin TX-
220 PM CDT Sun Apr 19 2020

...SPECIAL WEATHER STATEMENT...

At 220 PM CDT, Doppler radar was tracking a strong thunderstorm near
Sealy, moving east at 35 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Katy, Jersey Village, Sealy, Brookshire, Bunker Hill Village, Piney
Point Village, Spring Branch North, Eldridge / West Oaks, Spring
Branch West, Addicks Park Ten, Mission Bend, Hedwig Village,
Fulshear, Simonton, San Felipe, Pattison, Cinco Ranch, Westchase,
Westbranch and Briar Forest.

A Tornado Watch remains in effect until 300 PM CDT for southeastern
Texas.

LAT...LON 2967 9617 2977 9618 2998 9559 2972 9551
TIME...MOT...LOC 1920Z 254DEG 32KT 2973 9609

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 3:58 AM CDTDense Fog AdvisoryHGXAustin, Brazos, Burleson, Colorado, Galveston, Grimes and 7 more4 hr
Apr 19, 4:00 AM CDTMarine Dense Fog AdvisoryHGX7 hr
Apr 19, 8:47 AM CDTSpecial Weather StatementHGXHarris43 min
Apr 19, 8:57 AM CDTSpecial Weather StatementHGXWaller48 min
Apr 19, 9:02 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris43 min
Apr 19, 9:08 AM CDTSevere Thunderstorm WarningHGXFort Bend, Harris, Waller37 min
Apr 19, 9:23 AM CDTAreal Flood AdvisoryHGXFort Bend, Harris112 min
Apr 19, 9:39 AM CDTAreal Flood AdvisoryHGXHarris2 hr
Apr 19, 9:44 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, Waller46 min
Apr 19, 10:20 AM CDTSpecial Weather StatementHGXHarris25 min
Apr 19, 10:27 AM CDTSpecial Weather StatementHGXLiberty48 min
Apr 19, 10:49 AM CDTSevere Thunderstorm WarningHGXHarris, Liberty, Montgomery, San Jacinto41 min
Apr 19, 11:29 AM CDTSpecial Weather StatementHGXLiberty, Montgomery, Polk, San Jacinto61 min
Apr 19, 11:33 AM CDTSpecial Weather StatementHGXJackson27 min
Apr 19, 12:05 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton40 min
Apr 19, 12:28 PM CDTTornado WarningHGXPolk, San Jacinto20 min
Apr 19, 12:44 PM CDTSevere Thunderstorm WarningHGXJackson, Matagorda, Wharton46 min
Apr 19, 1:26 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend, Matagorda, Wharton49 min
Apr 19, 1:53 PM CDTTornado WarningHGXBrazoria, Matagorda37 min
Apr 19, 2:13 PM CDTSpecial Weather StatementHGXHouston47 min
Apr 19, 2:15 PM CDTSevere Thunderstorm WarningHGXBrazoria, Fort Bend45 min
Apr 19, 2:20 PM CDTSpecial Weather StatementHGXWaller40 min
Apr 19, 2:50 PM CDTSpecial Marine WarningHGX85 min
Apr 19, 2:52 PM CDTSpecial Weather StatementHGXHarris68 min
Apr 19, 2:54 PM CDTSevere Thunderstorm WarningHGXBrazoria, Galveston21 min
Apr 19, 3:08 PM CDTSpecial Weather StatementHGXTrinity37 min
Apr 19, 3:13 PM CDTSpecial Marine WarningHGX47 min
Apr 19, 3:22 PM CDTSpecial Weather StatementHGXMontgomery38 min
Apr 19, 3:23 PM CDTSpecial Weather StatementHGXSan Jacinto52 min
Apr 19, 3:53 PM CDTSpecial Weather StatementHGXChambers37 min
Apr 19, 3:59 PM CDTSevere Thunderstorm WarningHGXGalveston14 min
Apr 19, 4:02 PM CDTSpecial Marine WarningHGX31 min
Apr 19, 4:07 PM CDTSpecial Weather StatementHGXLiberty38 min
Apr 19, 4:16 PM CDTTornado WarningHGXLiberty22 min

Nearby

Tornado Warnings in Texas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.